# SDR COMA9660170

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunction
- Location: Lt Spoileron
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT MESSAGE ON EICAS.  REPLACED LEFT OUTBD SPOILERON POWER CONTROL UNIT.
